# SDR SIMA201902110001

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,602 hours, 32,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Debonded
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB THE AIRCRAFT FAILED TO PRESSURIZE.  CREW COMPLIED WITH QRH AND RETURNED TO BNA. CA DV WINDO NOT SEALING PROPERLY AT TOP -C/A-INSP CA DV WINDOW  AND FOUND TOP AFT SECTION OF THE FRAME SEALDISBONDED SEE ITEM 3 FOR FURTHER ACTION  C/W GROUND PRESSURIZATION CK IAW EMB AMM 21-31-00 NO LEAKS NOTED. RESEALED CA DV WINDOW SEAL IAW EMB AMM 56-11-03. REACTIVATED PRESSURISATION SYSTEM IAW EMB AMM 21-31-04. PERFORMED PRESSURIZATION CHECK IAW EMB AMM 21-31-00. PRESSURIZATION CHECK GOOD.
